# SDR NACA2023101300001

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,864 hours, 20,102 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MI IN TBPB @ 1200Z 10/13/2023 DUE TO RH PACK OFF LIGHT DOESNT TURN OFF WHEN PACK SWITCHED ON. RETURNED TO RAMP. PERF TS AC TO FIM 21-51 FAULT TREE 803, NO FAULTS FOUND. OP CHECK WITH ENG RUN GOOD IAW 21-51-00
